66856members
352801posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Hearing loss and Tinnitus from Chemotherapy Online Survey - PhD survey

Highlighted
Community Manager

Hearing loss and Tinnitus from Chemotherapy Online Survey - PhD survey

This survey is part of Stephanie Pearson's PhD, that is now online due to COVID.

All data is anonymised, confidential, and adheres to GDPR rules. The survey doesn't ask for any personal details other than general demographic data and cancer treatment. There is an option to not disclose this information.

Link: https://nottingham.onlinesurveys.ac.uk/hearingmonitoringchemo

Stephanie's work focuses on long-term effects from having chemotherapy, primarily hearing loss and tinnitus (ringing in the ears) from platinum-based treatment (cisplatin, carboplatin, oxaliplatin). We've found that, although it may not be the first thing on people's mind, there isn't much awareness or support available for those that do experience it. For those that do, it can range from not being a problem to having an impact on daily life.

We are trying to see how many people who have had chemotherapy are aware of it as a side effect, and then how "acceptable" monitoring hearing would be. By this, I mean will people be willing to have their hearing checked whilst undergoing chemotherapy? If so, how often? and if not, how can we make it more manageable?

Survey deadline: Monday 7 September 2020